# SDR CA091029002

- Difficulty date: October 26, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 3,594 hours
- Engine: Ge CFM567B24
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: BACC2A6B04398EG
- Condition: Twisted
- Location: Ailerons
- Part time: 6,684 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE ACCOMPLISHING TASK CARD TC 27-226-00-03 CONTROL CABLES - LT WING AFT SPAR DURING A PHASE 4 SCHEDULED MX CHECK, THE LT AILERON CABLES ABSA-L1 AND ABSB-L1 WERE FOUND TWISTED BETWEEN WING STA 278 AND 326, AFT OF THE NR 1 ENG.  WEAR ON THE CABLES WAS FOUND TO BE BEYOND LIMITS AND THE CABLES (P/N’S BACC2A6B04669FG AND BACC2A6B04398EG) WERE BOTH REPLACED. AS THIS IS A RELATIVELY NEW ACFT, IT WAS DETERMINED THAT THIS DEFECT WAS A QUALITY ESCAPE BY MFG IN PRODUCTION.   SUBMITTED THIS FINDING TO THE MFG. MFG HAS SINCE RESPONDED, CONFIRMING THAT THIS INFORMATION HAS BEEN PASSED ALONG TO THE APPROPRIATE MFG AND QC PERSONNEL FOR INVESTIGATION.
